Go Back   NeuroTalk Support Groups > Health & Related Topics > Medications & Treatments

Medications & Treatments For discussion about medications and treatments for any disease or health condition, including issues of medication toxicity.

Do I need to titrate going off Buspar?

Reply
Thread Tools Display Modes
Unread 01-05-2009, 10:59 PM   #1
froglady
Senior Member
 
froglady's Avatar
 
Join Date: Nov 2006
Location: In the Frog Pond
Posts: 1,291
Default Do I need to titrate going off Buspar?

I've been on it for a couple of months and have taken 15mg 2x's dy. Have dropped the night pill and wonder how soon to drop the daytime or is it really necessary to go off slowly?
Thanks
__________________
I CAN AND I WILL.
froglady is offline   Reply With Quote
Unread 01-06-2009, 07:08 AM   #2
mrsD
Super Moderator
 
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 27,725
Lightbulb yes, I would...

BusPar affects dopamine levels.

Any drug that affects neurotransmitters in the brain, should be tapered for your safety and comfort.

The brain has to adjust to the absence of the drug. We now know that the brain "changes" over time with drugs that affect receptors. When the drugs are removed, things will be different for a while. BusPar is not commonly used, so experience with it specifically is less than with other drugs. But I'd taper just to be safe.
__________________
aka mrsdoubtfyre
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei
Bald eagle in the early morning on vacation 2013 with a fish. The fishing crows were hoping to steal it from him. This is a long telephoto shot from our dock.
************************************
Please use the search function to find more information here in our forums. Your keyword must be at least 4 letters long. This is the handy link:


************************************
Here is a link to our guidelines that explains how to post links and information properly here due to copyright laws:

mrsD is offline   Reply With Quote
Unread 01-06-2009, 11:08 PM   #3
froglady
Senior Member
 
froglady's Avatar
 
Join Date: Nov 2006
Location: In the Frog Pond
Posts: 1,291
Default

Thanks for your reply mrsD, I was thinking it would be safer to taper, yet not sure. froggie
__________________
I CAN AND I WILL.
froglady is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
buspar and touretts/autism acerina85 New Member Introductions 5 12-10-2008 12:21 AM


All times are GMT -5. The time now is 06:16 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.


All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy
NeuroTalk Archives